# SDR LR7A2013032500591

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Part number: AMS55180050
- Condition: Cracked
- Location: Bs 271
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND BELLY FS 271 RBL 18 RADIO ALTIMETER ANTENNA ROCK GUARD HAD BEEN CRACKED AND BADLY DENTED.  REPAIRED IAW MEA 382-53-04-049 R5.
